Children's Advil Recall: Pfizer Pulls Suspension Bubble Gum Flavored 4 FL OZ Bottle
The recall states that the bottle's complimentary dosage cup is labeled in teaspoons, while the medications instructions are labeled in milliliters, which could cause one to potentially overdose.
Pfizer Consumer Healthcare—the maker of Advil—has issued a recall on Children’s Advil Suspension Bubble Gum Flavored 4 FL OZ Bottle due to complaints that the dosage cup provided is labeled in teaspoons despite the fact that the bottle’s instructions are labeled in milliliters. The company is warning consumers that the error could cause a potential overdose.
The recall released on August 27th explains that most common symptoms associated with an ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness.
According to the recall, “Children’s Advil Suspension Bubble Gum Flavored 4 FL OZ Bottle, NDC 0573-0207-30, lot R51129 was distributed nationwide to wholesalers, distributors, and retailers in the United States from May 2018 through June 2018.”
If you have further questions or comments regarding this recall or wish to report a related incident, contact the Pfizer Consumer Healthcare Information Line at 1-800-88-Advil (1-800-882-3845). Their hours of operation are Mon-Fri, 9am-5pm EST.
Please contact your doctor if you or your child experienced any problems after taking Children’s Advil Suspension Bubble Gum Flavored 4 FL OZ Bottle.